Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Neighborhoods of the diagonal and strong normality properties


Authors: H. L. Shapiro and F. A. Smith
Journal: Proc. Amer. Math. Soc. 71 (1978), 329-333
MSC: Primary 54D15
MathSciNet review: 0478099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the concept of n-even and $ {\aleph _0}$-even covers and show their relationship to collectionwise normality and normality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15

Retrieve articles in all journals with MSC: 54D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0478099-4
PII: S 0002-9939(1978)0478099-4
Article copyright: © Copyright 1978 American Mathematical Society